Jump to content
CrazyBoards.org

physical discomfort from Geodon & Abilify


Recommended Posts

i have schizophrenia and have only been on two different anti psychotics; Geodon and Abilify. I refuse to try any of the others because of weight gain side effects (i have an eating disorder too, so i dont need that to be any worse)

Both these drugs give me strange feelings of discomfort throughout my entire body. It's

Link to comment
Share on other sites

The restlessness, yes. Akathisia. And it sucks a lot. Luckily, it may be treated.

Tell your doctor, maybe (s)he can prescribe you some antiparkinsonian med which pdocs use to counteract extrapyramidal symptoms. One of them is called benztropine, there are others too. Any pdoc prescribing antipsychotics should be familiar with those. They suck, but they're so much better than going off meds or trying to tolerate akathisia.

As for messed up heartbeat, that's a well known Geodon-only thing.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...